# SDR O2GA2016042180101

- Difficulty date: April 18, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Beech B300
- Aircraft serial: FL884
- Aircraft time: 1,585 hours, 1,248 cycles
- Engine: Pwa PT6A60A
- Engine time: 1,585 hours, 1,248 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 8061333
- Part serial: 18724533
- Condition: Defective
- Location: Lt Engine
- Part time: 1,585 hours, 1,248 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENG CONDITION LEVER DIFFICULT TO MOVE, MUCH MORE THAN RT LEVER.  R & R THE LT ENG FCU.  SUCCESSFUL GND & FLIGHT OPERATIONAL CHECK PERFORMED.  ACFT WAS RETURNED TO SERVICE.
